Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A relationship between the Jones and Kauffman polynomials

Author: Christopher King
Journal: Trans. Amer. Math. Soc. 329 (1992), 307-323
MSC: Primary 57M25
MathSciNet review: 1034666
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple relationship is presented between the Kauffman polynomial of a framed link $ L$ and the Jones polynomial of a derived link $ \tilde L$. The link is $ \tilde L$ obtained by splitting each component of $ L$ into two parallel strands, using the framing to determine the linking number of the strands. The relation is checked in several nontrivial examples, and a proof of the general result is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25

Additional Information

PII: S 0002-9947(1992)1034666-2
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia